|   | 
Details
   web
Records
Author Armaza, C.; Hojman, S.A.; Koch, B.; Zalaquett, N.
Title On the possibility of non-geodesic motion of massless spinning tops Type
Year 2016 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume 33 Issue 14 Pages 18 pp
Keywords trajectory; massless; spin; curved spacetime
Abstract The motion of spinning massless particles in gravitationally curved backgrounds is revisited by considering new types of constraints. Those constraints guarantee zero mass (P μP μ= 0) and they allow for the possibility of trajectories which are not simply null geodesics. To exemplify this previously unknown possibility, the equations of motion are solved for radial motion in Schwarzschild background. It is found that the particle experiences a spin-induced energy shift, which is proportional to the Hawking temperature of the black hole background.
Address [Armaza, Cristobal; Koch, Benjamin; Zalaquett, Nicolas] Pontificia Univ Catolica Chile, Inst Fis, Av Vicuna Mackenna 4860, Santiago 7820436, Chile, Email: nzalaquett@gmail.com
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000378895900012 Approved
Call Number UAI @ eduardo.moreno @ Serial 636
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A.
Title Do electromagnetic waves always propagate along null geodesics? Type
Year 2017 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume 34 Issue 20 Pages 12 pp
Keywords electromagnetic waves; curved spacetime; non-null geodesics
Abstract We find exact solutions to Maxwell equations written in terms of fourvector potentials in non-rotating, as well as in Gdel and Kerr spacetimes. We show that Maxwell equations can be reduced to two uncoupled secondorder differential equations for combinations of the components of the four-vector potential. Exact electromagnetic waves solutions are written on given gravitational field backgrounds where they evolve. We find that in non-rotating spherical symmetric spacetimes, electromagnetic waves travel along null geodesics. However, electromagnetic waves on Gdel and Kerr spacetimes do not exhibit that behavior.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000411741800008 Approved
Call Number UAI @ eduardo.moreno @ Serial 800
Permanent link to this record